# SDR HNAA20091100334

- Difficulty date: November 16, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- Aircraft time: 53,681 hours, 59,662 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Part serial: 0629
- Condition: Leaking
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING TAXI, NR 1 HYD RUDDER ISO CAUTION LIGHT AND ROLL SPOILER INBD CAUTION LIGHT ILLUMINATED.  NR1 HYD QUANTITY DROPPED TO .6 QUARTS.  REMOVED AND REPLACED INBD SPOILER ACTUATOR, REF  8 27-14-05.  RECONNECTED HYD LINES AND OPS CHECKED GOOD.
